# SDR DALA1256250183

- Difficulty date: November 14, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345031OR34
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 442AL ACCESS CUTOUT SKIN AND DOUBLER CRACKED.  AREA TRIMMED OFF AND REPAIRED IAW ERA 507546-14, REV ORIG.
